# SDR SWAA2018042521343

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD WEB STRAP CORRODED AT BS 787+9 TO 847, RBL 20, WL 154.   REPAIRED THE WEB STRAP IAW SRM.
